# SDR RAIA00101009

- Difficulty date: January 12, 2001
- Submitted: January 15, 2001
- Operation: Air carrier
- Aircraft: N424TE
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 124
- Aircraft time: 27,168 hours, 27,231 cycles
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Part number: 8260121
- Part serial: 406
- Condition: Failed
- Location: Nr2 Engine
- Part time: 18,387 hours, 18,493 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

7176-STL- DURING CLIMB NR 2 GENERATOR FAULTED IN FLIGHT AFTER TAKEOFF.  MAINTENANCE REMOVED AND REPLACED THE NR 2 STARTER GENERATOR IAW ATR42 MAINTENANCE MANUAL.
